# SDR SWAA2022030373418

- Difficulty date: February 16, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer
- Part number: 15LH
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L IS CRACKED AT BS 295.5 / REMOVED FASTENER ON STRINGER 15 L BTW B/S 277 TO B/S 303.9 IAW SRM 51-40-02;[04] UPDATE STEP #1 PARTIAL;[05] UPDATE STEP #2 PARTIAL;[06] UPDATE STEP #3 PARTIAL;[07] VERIFIED WORK;[08] VERIFIED CORRECTIVE ACTIONS 1-3;[09] REQUEST NDI TO VERIFY CRACK FREE CONDITION OF ALL OPEN HLOES AND COUNTERSINKS FOR CRACK FREE CONDITION OF STR 15L STA 277-303.9;[10] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240REMOVED DAMAGE SECTION OF STRINGER 15L AT BS 286 - BS 294.5 + 6 IAW SRM 53-00-03-2R-1 REPAIR 1;[13] REMOVED DAMAGED SECTION OF STRINGER 15L AT BS 286-294.5 +6 IAW SRM 51-10-0G-0.;[14] VERIFIED CORRECTIVE ACTION 13 ONLY FOR DAMAGE REMOVAL ON STRINGER 15L.] FABRICATED NEW STRINGER SECTION FROM BAC1498-161#7075T62-C; LOT#1313891-1 AND HAT SECTION FROM P/N 69-78188-16 IAW SRM 53-00-03-2R-1 REPAIR 1 TABLE 203;[18] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS AND BARE SURFACES IAW AMM 51-20-01-0G-0 AND SRM 53-00-03-2R-1 REPAIR 1 PARG 4.(I). APPLIED PRIMER TO ALL REPAIR PARTS AND BARE SURFACES IAW SOPM 20-41-02 AND SRM 53-00-03-2R-1 REPAIR 1 PARG 4.(J);[19] VERIFIED CORRECTIVE ACTION 17 AND 18;[20] OK TO INSTALL REPAIR PARTS AT STR 15 L/H BS 277-303.9;REMOVED DAMAGED SECTION OF STRINGER 15L AT BS 286-294.5 +6 IAW SRM 51-10-02-0G-0.;[25] ACCOMPLISHED REPAIR PER EA#: 22-153-00520.;
